# SDR CA190314002

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671407236
- Condition: Corroded
- Location: Frames 38-42
- Part time: 16,004 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND ON LOWER FUSELAGE SKIN BETWEEN FRAME 38-42 AND BETWEEN STR 17-21. (TC# 20190314002)
